# SDR SCNA20200331043

- Difficulty date: March 28, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 49,542 hours, 19,393 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 10000 FEET ON CLIMBOUT, (WHEEL WELL) FIRE LIGHT ILLUMINATED. C/W CHECKLIST AND RTB. ( WHEEL WELL FIRE DETECTION SYSTEM )PLACED WHEEL WELL FIRE DETECTION SYSTEM ON MEL 26-4-1 MDDR # 103835 DDG 26-4 COMPIED WITH. CODE 84 WAS DISPLAYED FAULT.PERFORMED FIM TASK 26-18 TASK 801 NO FAULTS NOTED AT THIS TIME REMOVED AND REPLACED WHEEL WELL FIRE OVERHEAT SENSOR ELEMENT REF AMM 26-18-02 THIS CLEARS MEL 26-4-1 MDDR # 103835
